# SDR AWXA200601540

- Difficulty date: May 31, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 27,590 hours, 11,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Condition: Delaminated
- Location: Lt Wing
- Part time: 27,590 hours, 11,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LEFT WING O/B T/E FLAP DELAMINATED 6 IN AREA LOCATED JUST O/B OF R/B NR 5 OF FLAP.  REPAIRED LEFT WING O/B T/E FLAP 6 IN AREA LOCATED JUST O/B OF R/B NR 5 OF FLAP IAW ER NR 25-5753-06150-RA1308A.
